# SDR SWAA2021031850161

- Difficulty date: February 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR ON LASPAR RIB LOCATED STAB 129.50 AT 27' FROM FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W SRM B737-700 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A.KIT USED 55100003-01 P.O#SW2021000464
